# SDR WTAA970017

- Difficulty date: January 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- Propeller: Rotol R333482F12
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Bird Strike
- Location: Lt Engine
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

BFL - BIRD STRIKE REPORTED TO LEFT PROPELLER ON LANDING ROLL-OUT.  MAINTENANCE C/W BIRD STRIKE INSPECTION.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (X)
